# SDR CA000706013

- Difficulty date: June 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Failed
- Location: Nr 1 Vhf
- Part time: 18,649 hours, 24,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 VHF COMMUNICATION SYSTEM.  REPLACED NR 1 VHF COM TRANCEIVER AND AIRCRAFT RETURNED TO SERVICE TIME SINCE REPAIR: 33:30
